Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Excessive sleep in eyes and redness. Why are they shut with mucus in mornings?

the past two nights I have had an excess amount of sleep in my eyes, more in the right than left eye. My eyes are also red in the inner corners and veiny. I don t think it is pink eye because they aren t completely red and stuck shut with mucus in the mornings. Also, they aren t tearing a lot, but they do burn a little from time to time (especially the right eye). Is this possible allergies? even though I am not experiencing any other signs of allergies? or is it maybe some kind of infection I need to see an eye doctor for? Thanks.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
it may be local eye allergy or snus infection
sinus acute infections also have same symptomps
take metrogyl 200 mg bd for 10 days
allegra 120 mg od
neomycin h eye ointment in nose and eyes bd
chromal forte eye drops in eyes tds
it may taje 2 wk to subside
take med for 2 wk will be ok
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor